MAUDE Adverse Event Report: STRAUB MEDICAL AG GUIDEWIRE 0.018 4/220CM ANGLED (STRAUB MEDICAL®); WIRE, GUIDE, CATHETER

STRAUB MEDICAL AG GUIDEWIRE 0.018 4/220CM ANGLED (STRAUB MEDICAL®); WIRE, GUIDE, CATHETER
Model Number GUIDEWIRE 0.018 4/220CM ANGLED
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect device not returned yet.The return of suspect device is expected.
 
Event or Problem Description
Doctor was performing a mechanical thrombectomy in a av fistula using rotarex.Rotarex was ran for less than 1 minute when patient stated he was feeling pain.Upon inspection under fluoroscopy, it was noticed that the wire had broken off.Doctor retrieved the broken end with no physical damage to patient.Patient returned to post op in good condition.Doctor was happy with the results.Complained is guidewire gw 0.018" 4/220 cm which is part of set rotarexs 8f 85cm.Further information about set rotarexs 8f 85cm: catalogue number: 80238, lot number: 200137, expiration date (mm/dd/yyy): 01/11/2023, unique identifier (udi) number: (b)(4).

Brand Name
GUIDEWIRE 0.018 4/220CM ANGLED (STRAUB MEDICAL®)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ   7323
Manufacturer Contact
martin kvokacka
straubstrasse 12
wangs, sankt gallen 7323
SZ   7323
MDR Report Key11314703
Report Number3008439199-2021-00011
Device Sequence Number17066768
Product Code DQX
UDI-Device Identifier07640142810247
UDI-Public7640142810247
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberGUIDEWIRE 0.018 4/220CM ANGLED
Device Catalogue Number80233
Device Lot Number91900336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date12/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown